×

Found 14 Documents (Results 1–14)

100
MathJax

Some relations between the spheroidal and spherical wave functions. (English. Russian original) Zbl 1350.33019

J. Math. Sci., New York 214, No. 3, 382-391 (2016); translation from Zap. Nauchn. Semin. POMI 426, 203-217 (2014).
MSC:  33C55 33C10 33E10
PDF BibTeX XML Cite
Full Text: DOI

Integral equations and the scattering diagram in the problem of diffraction by two shifted contacting wedges with polygonal boundary. (English. Russian original) Zbl 1381.76326

J. Math. Sci., New York 214, No. 3, 322-336 (2016); translation from Zap. Nauchn. Semin. POMI 426, 119-139 (2014).
MSC:  76Q05 45B05 33C47
PDF BibTeX XML Cite
Full Text: DOI

The parabolic equation method and the Fresnel approximation in the application to Weinstein’s problems. (English. Russian original) Zbl 1343.78012

J. Math. Sci., New York 214, No. 3, 302-321 (2016); translation from Zap. Nauchn. Semin. POMI 426, 87-118 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A simple one-dimensional model of a false aneurysm in the femoral artery. (English. Russian original) Zbl 1341.92014

J. Math. Sci., New York 214, No. 3, 287-301 (2016); translation from Zap. Nauchn. Semin. POMI 426, 64-86 (2014).
MSC:  92C35 92C50
PDF BibTeX XML Cite
Full Text: DOI

Merging of asymptotics in the illuminated part of the Fock domain. (English. Russian original) Zbl 1343.78011

J. Math. Sci., New York 214, No. 3, 277-286 (2016); translation from Zap. Nauchn. Semin. POMI 426, 49-63 (2014).
MSC:  78A45 78M35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Biographic Reference